# SDR REXA2016121502534

- Difficulty date: December 15, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 22,086 hours, 14,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Part number: 601R3177263
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BOTTOM STEP LOWER ATTACHMENT ANGLE HAS ELONGATED FASTENER HOLE. LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE ANGLE, BOTTOM "C" P/N:601R-317726-3 IAW SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
